MathSciNet Relay Station
MathSciNet bibliographic data
MR141841 (25 #5238) 34.04
Conti, Roberto Equazioni differenziali ordinarie quasilineari con condizioni lineari. (Italian) Ann. Mat. Pura Appl. (4) 57 1962 49–61.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement